# SDR ARWA0010302

- Difficulty date: March 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 50,572 hours, 26,460 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 008004006
- Part serial: 205
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR DOWN HAD NO RIGHT MAIN GEAR GREEN LIGHT AND HAD GEAR NOT LATCHED AND DOOR NOT LATCHED RED LIGHTS ON.  EMERGENCY CHECK LIST ACCOMPLISHED PLUS SEVERAL CYCLES.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED PROXIMITY SWITCH CONTROL BOX.  INDICATION SYSTEM WORK NORMAL IAW 32-60-0.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW 32-30-1, FOUND ALL INDICATION NORMAL.
